Skip to main content
Article
Relative Perturbation Bounds for the Eigenvalues of Diagonalizable and Singular Matrices - Application of Perturbation Theory for Simple Invariant Subspaces
Linear Algebra and its Applications
  • Yimin Wei, Fudan University
  • Xiezhang Li, Georgia Southern University
  • Fanbin Bu, Fudan University
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
12-1-2006
Keywords
  • Diagonalizable and singular matrix,
  • Simple invariant subspaces,
  • Separation function,
  • Relative perturbation bound
Disciplines
Peer Reviewed
1
Abstract
Perturbation bounds for the relative error in the eigenvalues of diagonalizable and singular matrices are derived by using perturbation theory for simple invariant subspaces of a matrix and the group inverse of a matrix. These upper bounds are supplements to the related perturbation bounds for the eigenvalues of diagonalizable and nonsingular matrices.
Comments

Under an Elsevier user license

AMS classification
  • 15A60;
  • 65F35
DOI
10.1016/j.laa.2006.06.015
Citation Information
Yimin Wei, Xiezhang Li, Fanbin Bu and Fuzhen Zhang. "Relative Perturbation Bounds for the Eigenvalues of Diagonalizable and Singular Matrices - Application of Perturbation Theory for Simple Invariant Subspaces" Linear Algebra and its Applications Vol. 419 Iss. 2-3 (2006) p. 765 - 771 ISSN: 0024-3795
Available at: http://works.bepress.com/fuzhen-zhang/122/